# SDR AALA202110193652

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 40,313 hours, 14,766 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: D53112788200
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED COCKPIT FLOOR SUPPORT ANGLE FITTING LOCATED BETWEEN FR 11 AND FR 12 AT LEVEL OF Y1292. REPLACED FITTING PER SRM 51-42-11-801-A AND DWG D53113448.
